Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Bur04]  Algebraic Theory of Quasivarieties of Heterogeneous Partial Algebras

Bur:04b (In a collection)
Author(s)Peter Burmeister
Title« Algebraic Theory of Quasivarieties of Heterogeneous Partial Algebras »

BibTeX code
@incollection{Bur:04b,
  title = {Algebraic Theory of Quasivarieties of Heterogeneous Partial
           Algebras},
  series = {Studia Logica},
  year = 2004,
  booktitle = {Special Issue of Studia Logica: ``Algebraic Theory of
               Quasivarieties''},
  volume = 78,
  publisher = {Kluver Academic Publishers},
  pages = {129 - 153},
  editor = {Adams, M.E. and Adaricheva, K.V. and Dzobiak, W. and Kravchenko,
            A.V.},
  author = {Peter Burmeister},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!